Free vs. Locally Free Kleinian Groups

Abstract : We prove that Kleinian groups whose limit sets are Cantor sets of Hausdorff dimension $<1$ are free. On the other hand we construct for any $\epsilon>0$ examples of non-free purely hyperbolic Kleinian groups whose limit set is a Cantor set of Hausdorff dimension $<1+\epsilon$.
Type de document :
Article dans une revue
Journal für die Reine und Angewandte Mathematik, 2019, 2019 (746), pp.149-170. 〈10.1515/crelle-2016-0005〉
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01178620
Contributeur : Marie-Annick Guillemer <>
Soumis le : lundi 20 juillet 2015 - 14:55:18
Dernière modification le : jeudi 7 février 2019 - 15:03:19

Lien texte intégral

Identifiants

Citation

Pekka Pankka, Juan Souto. Free vs. Locally Free Kleinian Groups. Journal für die Reine und Angewandte Mathematik, 2019, 2019 (746), pp.149-170. 〈10.1515/crelle-2016-0005〉. 〈hal-01178620〉

Partager

Métriques

Consultations de la notice

225